# SDR AALA20110328TUL04

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N648AA
- Make and model: Boeing 757223
- Aircraft serial: 24606
- Aircraft time: 61,732 hours, 21,246 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER EDGE BEAM IS CORRODED AND DAMAGED ALONG ENTIRE LENGTH.  REMOVED DAMAGED AND CORRODED EDGE BEAM ,LOCATED AND DRILLED NEW EDGE BEAM AND INSTALLED NEW BEAM PER ESO 90114.
